# SDR COMA0160613

- Difficulty date: August 20, 2001
- Submitted: August 21, 2001
- Operation: Air carrier
- Aircraft: N785CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7326
- Aircraft time: 4,597 hours, 4,709 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10020004
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT #N/A. EMERGENCY CEILING LIGHT AT ROW 13 IS INOPERATIVE.REPLACED THE EMERGENCY FLOOD LIGHT BULB AT ROW 13.
